X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (35) 35
mathematics - classical analysis and odes (22) 22
hilbert transform (11) 11
classical analysis and odes (10) 10
mathematics, applied (8) 8
bellman functions (7) 7
martingales (7) 7
operators (7) 7
mathematical functions (6) 6
mathematics - probability (6) 6
riesz transforms (6) 6
[math.math-ca]mathematics [math]/classical analysis and odes [math.ca] (5) 5
inequalities (5) 5
sharp inequalities (5) 5
analysis (4) 4
functional analysis (4) 4
mathematical inequalities (4) 4
norm inequalities (4) 4
weight (4) 4
weights (4) 4
[ math.math-ca ] mathematics [math]/classical analysis and odes [math.ca] (3) 3
[math]mathematics [math] (3) 3
ahlfors-beurling operator (3) 3
bellman function (3) 3
bmo (3) 3
cubes (3) 3
dirichlet problem (3) 3
discrete groups (3) 3
dyadics (3) 3
fourier transformations (3) 3
haar multipliers (3) 3
hardy-spaces (3) 3
martingale transforms (3) 3
mathematical constants (3) 3
mathematics - functional analysis (3) 3
mathematics, general (3) 3
second order riesz transforms (3) 3
[math.math-pr]mathematics [math]/probability [math.pr] (2) 2
analysis of pdes (2) 2
beurling-ahlfors (2) 2
burkholder's differential subordination lemma (2) 2
commutators (2) 2
covering lemma (2) 2
domains (2) 2
elliptic second order operators (2) 2
embedding (2) 2
haar systems (2) 2
hankel-operators (2) 2
harmonic analysis (2) 2
integrals (2) 2
jump process (2) 2
lebesgue spaces (2) 2
lipschitz domains (2) 2
mappings (2) 2
mathematical analysis (2) 2
mathematical integrals (2) 2
mathematics - complex variables (2) 2
matrix weight (2) 2
method of rotations (2) 2
norm (2) 2
paraproducts (2) 2
plane (2) 2
probability (2) 2
sharp estimate (2) 2
singular operators (2) 2
singular-integrals (2) 2
square function (2) 2
theorems (2) 2
transformations (2) 2
2-weight inequality (1) 1
30c62 (1) 1
35k05 (1) 1
42a50 (1) 1
42b20 (1) 1
42c15 (1) 1
46e30 (1) 1
47b35 (1) 1
47b38 (1) 1
[ math ] mathematics [math] (1) 1
[ math.math-pr ] mathematics [math]/probability [math.pr] (1) 1
[formula omitted] condition (1) 1
a condition (1) 1
a weights (1) 1
ahlfors (1) 1
ahlfors–beurling operator (1) 1
algebraic group theory (1) 1
applied mathematics (1) 1
artifacts (1) 1
background noise (1) 1
beurling transform (1) 1
beurling-ahlfors operator (1) 1
bilinear embedding (1) 1
bmo dirichlet problem (1) 1
bounded mean oscillation (1) 1
bounds (1) 1
calderon-zygmund operators (1) 1
calderón-zygmund operators (1) 1
calderón–zygmund operators (1) 1
carleson embedding theorem (1) 1
children (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Proceedings of the American Mathematical Society, ISSN 0002-9939, 04/2008, Volume 136, Issue 4, pp. 1237 - 1249
We establish the best possible bound on the norm of the Riesz transforms as operators in the weighted space L^p_{\mathbb{R}^n}(\omega) for 1 < p<\infty in... 
Embeddings | Cubes | Dyadics | Fourier transformations | Mathematical constants | Mathematical functions | Mathematical inequalities | Children | Signatures | MATHEMATICS | MATHEMATICS, APPLIED | NORM INEQUALITIES | PLANE | DYADIC SHIFTS | HILBERT TRANSFORM | BELLMAN FUNCTIONS | OPERATORS
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 03/2016, Volume 270, Issue 5, pp. 1719 - 1743
Let W denote a matrix A2 weight. In this paper, we implement a scalar argument using the square function to deduce related bounds for vector-valued functions... 
Hilbert transform | Square function | Matrix [formula omitted] weights | Haar multipliers | Matrix A | weights | Mathematics | Classical Analysis and ODEs
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 12/2019, Volume 582, pp. 452 - 466
We prove failure of the natural formulation of a matrix weighted bilinear Carleson embedding theorem, featuring a matrix–valued Carleson sequence as well as... 
Matrix weight | Carleson embedding theorem | Bilinear embedding | MATHEMATICS | MATHEMATICS, APPLIED | INEQUALITIES | MULTIPLIERS | HILBERT TRANSFORM | BELLMAN FUNCTIONS | Theorems | Redundancy | Dependence | Norms | Embedding | Failure | Weight
Journal Article
ANNALS OF PROBABILITY, ISSN 0091-1798, 03/2019, Volume 47, Issue 2, pp. 896 - 925
We prove optimal L-2 bounds for a pair of Hilbert space valued differentially subordinate martingales under a change of law. The change of law is given by a... 
MARTINGALES | differential subordination | SHARP INEQUALITIES | RIESZ TRANSFORMS | NORM | BEURLING-AHLFORS | STATISTICS & PROBABILITY | Bellman function | HILBERT TRANSFORM | BELLMAN FUNCTIONS | Weight | L-P-BOUNDS
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 03/2016, Volume 270, Issue 5, p. 1719
Let W denote a matrix A.sub.2 weight. In this paper, we implement a scalar argument using the square function to deduce related bounds for vector-valued... 
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 03/2016, Volume 270, Issue 5, p. 1719
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1016/j.jfa.2015.12.006 Let W... 
Journal Article
Advances in Mathematics, ISSN 0001-8708, 10/2017, Volume 318, pp. 279 - 306
We introduce the so called convex body valued sparse operators, which generalize the notion of sparse operators to the case of spaces of vector valued... 
Matrix weighted maximal function | Matrix weights martingale transform | MATHEMATICS | HILBERT TRANSFORM | A WEIGHTS | OPERATORS
Journal Article
Potential Analysis, ISSN 0926-2601, 11/2016, Volume 45, Issue 4, pp. 777 - 794
We study a class of combinations of second order Riesz transforms on Lie groups G = G x × G y $\mathbb {G}=\mathbb {G}_{x} \times \mathbb {G}_{y}$ that are... 
Geometry | Potential Theory | Functional Analysis | MSC 22E30 | Probability Theory and Stochastic Processes | Riesz transform | Mathematics | Jump process | Lie group | Discrete group | MSC 60G75 | MSC 60G46 | MATHEMATICS | SHARP INEQUALITIES | SUBORDINATION | BOUNDS | MARTINGALE TRANSFORMS | BEURLING-AHLFORS | L-P
Journal Article
Analysis and PDE, ISSN 2157-5045, 2016, Volume 9, Issue 5, pp. 1079 - 1113
We dominate nonintegral singular operators by adapted sparse operators and derive optimal norm estimates in weighted spaces. Our assumptions on the operators... 
Weights | Singular operators | MATHEMATICS, APPLIED | INEQUALITIES | HARDY-SPACES | HAAR MULTIPLIERS | PARAPRODUCTS | HILBERT TRANSFORM | weights | ELLIPTIC-OPERATORS | INTEGRALS | MATHEMATICS | INFINITY-FUNCTIONAL-CALCULUS | MANIFOLDS | singular operators | DOMAINS
Journal Article
Advances in Mathematics, ISSN 0001-8708, 09/2014, Volume 262, pp. 932 - 952
We show that multipliers of second order Riesz transforms on products of discrete abelian groups enjoy the estimate - 1, where = max{p, q} and p and q are... 
Second order r iesz transforms | Discrete groups | MATHEMATICS | Second order Riesz transforms | INEQUALITIES | OPERATOR | MARTINGALE TRANSFORMS | Sharp L-p estimates | AHLFORS
Journal Article
Advances in Mathematics, ISSN 0001-8708, 03/2016, Volume 291, pp. 24 - 58
We characterize Lp boundedness of iterated commutators of multiplication by a symbol function and tensor products of Riesz and Hilbert transforms. We obtain a... 
Multi-parameter | BMO | Iterated commutator | Journé operator | Journe operator | MATHEMATICS | HARDY-SPACES | PARAPRODUCTS | PROOF | RIESZ COMMUTATORS | OPERATORS | ITERATED COMMUTATORS
Journal Article
Annales de l'Institut Henri Poincaré / Analyse non linéaire, ISSN 0294-1449, 09/2017, Volume 34, Issue 5, pp. 1155 - 1180
We prove that a sharp regularity property (A∞) of parabolic measure for operators in certain time-varying domains is equivalent to a Carleson measure property... 
BMO Dirichlet problem | Parabolic boundary value problem | [formula omitted] condition | condition | MATHEMATICS, APPLIED | DRIFT TERMS | A(infinity) condition | HEAT-EQUATION | LIPSCHITZ CYLINDERS | DIRICHLET PROBLEM | ELLIPTIC-EQUATIONS | DOMAINS | LAYER POTENTIALS
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 04/2014, Volume 266, Issue 8, pp. 5300 - 5320
We consider iterated commutators of multiplication by a symbol function and smooth Calderón–Zygmund operators, described by Fourier multipliers of homogeneity... 
Hankel operator | Commutator | Product BMO | MATHEMATICS | COVERING LEMMA | SPACES | TERMS | HANKEL-OPERATORS | VARIABLES | Functional Analysis | Mathematics
Journal Article
Bulletin des sciences mathématiques, ISSN 0007-4497, 07/2017, Volume 141, Issue 5, pp. 385 - 407
We show that the norm of the vector of Riesz transforms as operator in the weighted Lebesgue space Lω2 is bounded by a constant multiple of the first power of... 
Riesz transforms | Weighted estimates | Bellman function | Background noise | MATHEMATICS, APPLIED | REAL VARIABLE CHARACTERIZATION | NORM INEQUALITIES | HILBERT TRANSFORM | SHARP ESTIMATE | 2-WEIGHT INEQUALITY | LEBESGUE SPACES | BELLMAN FUNCTIONS | OPERATORS | Mathematics
Journal Article
Mathematische Annalen, ISSN 0025-5831, 09/2010, Volume 348, Issue 1, pp. 127 - 141
Journal Article
COMPTES RENDUS MATHEMATIQUE, ISSN 1631-073X, 06/2014, Volume 352, Issue 6, pp. 503 - 506
We show that multipliers of second-order Riesz transforms on products of discrete Abelian groups enjoy the L-P estimate (p* - 1), where p* = max{p, q}, 1/p +... 
MATHEMATICS
Journal Article
Duke Mathematical Journal, ISSN 0012-7094, 04/2002, Volume 112, Issue 2, pp. 281 - 305
We establish borderline regularity for solutions of the Beltrami equation f(z) - muf((z) over bar) = 0 on the plane, where mu is a bounded measurable function,... 
MARTINGALES | MATHEMATICS | SHARP INEQUALITIES | MAPPINGS | RIESZ TRANSFORMS | 35K05 | 47B38 | 42C15 | 42B20 | 30C62 | 47B35
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 08/2007, Volume 249, Issue 2, pp. 372 - 392
We establish L -solvability for 1 < p < ∞ of the Dirichlet problem on Lipschitz domains with small Lipschitz constants for elliptic divergence and... 
Dirichlet problem | Elliptic second order operators | Lipschitz domains
Journal Article
American Journal of Mathematics, ISSN 0002-9327, 6/2009, Volume 131, Issue 3, pp. 731 - 769
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.